MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. LINEAGE® ACETABULAR SHELL 56MM QUAD HEMI FLARE STD; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. LINEAGE® ACETABULAR SHELL 56MM QUAD HEMI FLARE STD; HIP COMPONENT
Model Number 36430056
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, when starting with the acetabular time and after performing the respective cleaning and depth to the acetabulum, the final 56 mm microport non-cemented cup is positioned, impacted, verified and a second impaction is performed.After that, the specialist positions the drill for the placement of the screws, positions the first of them and the damage and deformation of the cup is evidenced.From this, the cup 56 is extracted and the anterior cup 54mm is opened and positioned.Surgery was delayed more than 30 minutes.
 
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Additional Manufacturer Narrative
Section d.9: date returned has been updated/ section h.6 the investigation has been updated.

Brand Name
LINEAGE® ACETABULAR SHELL 56MM QUAD HEMI FLARE STD
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key15744552
Report Number3010536692-2022-00411
Device Sequence Number20172119
Product Code LPH
UDI-Device IdentifierM684364300561
UDI-PublicM684364300561
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K002149
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number36430056
Device Catalogue Number36430056
Device Lot Number154411231908275
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/25/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2022
Supplement Date Received by Manufacturer10/25/2022
10/25/2022
Initial Report FDA Received Date11/07/2022
Supplement Report FDA Received Date12/29/2022
04/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale